# SDR SCNA00372

- Difficulty date: September 10, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS IN THE AFT CARGO COMPARTMENT CEILING AT STA 1070 FLOORBEAM LOWER SIDE FROM LBL 24 TO RBL 46.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED FLOORBEAM IAW B727 SRM 531008.  FABRICATED FLOORBEAM FROM 7075 T6 .125, BAC 14902831 IAW B727 SRM 531008. TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 531008.
